# SDR 2006UALA00051

- Difficulty date: January 10, 2006
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N337UA
- Make and model: Boeing 737322
- Aircraft serial: 24241
- Aircraft time: 51,321 hours, 28,288 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 289-328
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR STRUCTURE CORRODED AT STA 289 TO STA 328 FROM RBL 51 TO RBL 59.      REMOVED CORROSION & FOUND BLENDED AREAS OUT OF LIMITS. REPLACED TWO Z-ANGLED CHORDS REF SRM 53-10-15 & SRM 51-40-02.
